# SDR CA960103525

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Missing
- Location: Rt Eng Csd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING WALK AROUND, RIGHT ENGINE CSD SERVICE DOOR WAS FOUND MISSING. NEW DOOR INSTALLED.
